I have been diagnosed with complicated migraines, which cause focal seizures. I am on topamax & maxalt for this as well as janumet and lipitor, recently prescribed, for diabetes and cholesterol. Lately I have been feeling really depressed to the point I don't want to leave the house or even get out of bed. Has anyone else experienced depression associated with migraine meds or is it just a result of me loosing my teaching job for the third time due to the fact that focal seizures scare children and school administration has no idea what to do?
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...